# SDR SWAA2024041564296

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 807 Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CARGO TRACK TIE-DOWN ACB LBL-17 STA-807. UPON FURTHER INVESTIGATION DEFECT IS FOUND AT CARGO TRACK TIE-DOWN ACB LBL-17 STA- 787<[01] REMOVED CORROSION ON CARGO TRACK TIE-DOWN ACB LBL-17 STA-787. DEFECT FOUND TO BE IN LIMITS. TREATED AND PRIMED REWORKED AREA IAW SRM 53-00-53-1A-2
